# SDR AWXA200500684

- Difficulty date: June 12, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 56,757 hours, 39,938 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Overserviced
- Location: A-Reservoir
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, G, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF DURING FLAP AND GEAR RETRACTION YAW DAMPER, FEEL DIFFERENTIAL AND FLIGHT CONTROL BELOW PRESSURE LIGHTS ILLUMINATED.  WENT TO STANDBY RUDDER -B- AND LIGHTS EXTINGUISHED.  AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND SYSTEM -A- RESERVOIR OVERSERVICED.  SERVICED TO CORRECT LEVEL.  PERFORMED OPERATIONAL CHECK ON LOW PSI WARNING PER BOEING 737-300 AMM 27-31-00, PERFORMED ELEVATOR AND TAB CONTROL SYSTEM TEST IAW BOEING 737-300 AMM 27-31-00, PERFORMED HYDRAULIC MODULAR TEST IAW BOEING 737-300 AMM 27-09-21 PERFORMED LANDING GEAR TRANSFER VALVE OPERATIONAL TEST IAW BOEING 737-300 AMM 32-31-71, PERFORMED POWER-ON HYD LEAK CHECK, ALL SYS CHECKED NORMAL.
